advertisement
Question
Posted by: Rina | 2007/05/04

PROSTATE CANCER

My husband was diagnose with prostate cancer. He received a Suprefact 9 mg injection on 23/02/07. After a 3 month period further treatment will be decided on. He has been experiencing occasional pain from the lower part of his body towards his sides. Please advise whether the injection is the cause thereof. Urientest reflect no inflamation of infection.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Rina
No the injection won't cause any pain. May be muscle related?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement